I am a wreck today
A few weeks ago, my Dr. lowered my Adderall dose from 20 mg 2x a day to 10 mg 2x a day and I think I may need to go back to the original dose. The reason for the adjustment, is because I felt increasingly sleepy on the original dose of Adderall.
I thought I was managing well, because my stress levels remained low, but it just got real today. I've been thinking out loud a bit much lately and maybe not using as much tact as I should. I don't believe it is a major problem, but I think I embarrassed someone and maybe hurt their feelings, but that person is disgustingly egotistical, self-serving, mean and greedy. How are they going to learn if no one else says anything to them? It's not even my problem. I also noticed, I bought a bunch of useless crap that I don't even need, but I swear it was necessary at the time of purchase. I feel as if I have more energy, which is a plus, but it takes much longer to complete tedious tasks and I somehow make a big mess of something else. What is wrong with me? I should be able to manage these things at my age. I had some coffee thinking it would help, because it is a stimulant, but instead, I feel really clumsy and my eyes continue to scan everything really fast and I feel so awkward. I just want this coffee to wear off!
At my next Dr.s appointment, I want to request a dose adjustment to maybe 10 mg 4x a day. I like the lower dose, but I don't think it lasts very long. It is so frustrating, because I was feeling really good and I even came up with a few cool invention ideas (at the cost of some other tasks not getting done on time, but it is rare that I get this creative). By lunch or mid-afternoon , I get a sudden burst of creativity and it's great, but inconvenient.
I regret drinking that coffee. I should have known better, because I am sensitive to sugar and avoid it as much as possible. I don't think I'll be able to sleep tonight and I probably messed up my whole sleep schedule. That, and I am unusually jumpy and irritable.
I feel ok, aside from the coffee, but I think I need a dose adjustment for Adderall. I am bummed, because I thought I was managing my symptoms well enough to take a lower dose. So, I felt good about myself for nothing.
This ADHD is a temperamental disorder. It is frustrating.